| Catalog Number |
DWJ014 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient underwent revision surgery due to painful hardware and a suspected loose baseplate.
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in a supplemental report.